# SDR TSAA0557058

- Difficulty date: October 24, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Aircraft time: 42,579 hours, 60,613 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR, LOWER CORD FWD FLANGE CORRODED AT SLAT STA 243.0 AND SLAT STA 254.0.
